# SDR 2021FA0000183

- Difficulty date: May 22, 2021
- Submitted: June 25, 2021
- Operation: General aviation
- Aircraft: N7224A
- Make and model: Amtr GP4
- Aircraft serial: 8
- Aircraft time: 1,296 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,296 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND THE AIRCRAFT SLOWED TO WALKING SPEED.  THE AIRCRAFT STARTED TO TURN ON THE TAXIE WAY. JUST SHORT OF THE TAXIE WAY THE LEFT MAIN GEAR FOLDED. THERE WAS NO PREVIOUS INDICATION OF ANY GEAR PROBLEMS.
